# SDR AWXA200400084

- Difficulty date: January 3, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654463
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND IN FRAME AT BS 695, WL 195, LBL 65.  MAINTENANCE REMOVED CRACKED SECTION OF FRAME AT BS 695, WL 195, LBL 65; FABRICATED A NEW REPLACEMENT SECTION OF FRAME PER DWG 65-46544; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12 PG 1, 38 & 44-45.
